MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS

GLOBUS MEDICAL, INC. FORTIFY; VERTEBRAL BODY PROSTHESIS
Model Number 151.002
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant collapsed while implanted in patients neck.It was recognized on post op scan.The implant was removed on (b)(6) 2025 and sent for decontamination.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The part was not returned.The complaint is indeterminate as the root cause of this malfunction cannot be determined from the given information.A risk reconciliation was performed and confirms that the type and frequency of this failure is captured in our latest risk analysis.The following sections were updated for this supplemental report: a1, a2, a3, a6, b4, g3, g6, h2, h6, h10.

Brand Name
FORTIFY
Common Device Name
VERTEBRAL BODY PROSTHESIS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23542101
Report Number3004142400-2025-00272
Device Sequence Number13182446
Product Code MQP
UDI-Device Identifier00889095042856
UDI-Public00889095042856
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.002
Device Lot NumberBAB0CAMN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient RaceWhite